Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 194, NWS Lincoln, IL

June 27, 20116 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2011, 1:43 AM CDT for 6 counties in Illinois. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 1:43 AM CDT (06:43 UTC)
Expired
Jun 27, 2011, 2:45 AM CDT
In force
62 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Morgan County, IL, Schuyler County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:24 AM CDTTSTM WND GST 533 N Jacksonville, IL
Jun 27, 2:30 AM CDTTSTM WND DMGLiterberry, ILMOBILE HOME WALLS BLOWN DOWN AND OUT. TREES AND POWERLINES DOWN.
Jun 27, 2:35 AM CDTTSTM WND GST 50Smithfield, IL
Jun 27, 2:52 AM CDTTSTM WND GST 60Little America, IL
Jun 27, 2:53 AM CDTTSTM WND DMGTable Grove, ILTREE SPLIT IN TWO...LANDING ON POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:32 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WUUS53 KILX 270643
SVRILX
ILC017-057-125-137-169-171-270745-
/O.NEW.KILX.SV.W.0194.110627T0643Z-110627T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN MASON COUNTY IN CENTRAL ILLINOIS...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 245 AM CDT.

* AT 141 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF DISCO
  TO CLAYTON TO 6 MILES NORTHWEST OF ATLAS...AND MOVING EAST AT 60
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...WINCHESTER...BEARDSTOWN...JACKSONVILLE...VIRGINIA...
  LEWISTOWN...HAVANA...CANTON...BROOKLYN...NAPLES...LITTLETON...
  MEREDOSIA...BLUFFS...EXETER...ALSEY...CHAPIN...VERMONT...BLUFF
  SPRINGS...ARENZVILLE AND AVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4028 9091 4028 9046 4070 9045 4070 9002
      4063 9000 4060 8990 4044 8992 4013 8989
      4012 8999 4004 9000 3979 9000 3952 8992
      3953 9058 3970 9065 3982 9058 3988 9059
      3998 9052 3997 9059 4010 9071 4011 9092
TIME...MOT...LOC 0643Z 270DEG 53KT 4058 9106 4003 9096
          3960 9097
WIND...HAIL 70MPH 1.00IN

$$

SHIMON
3 follow-up statements
342 
WWUS53 KILX 270658
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
158 AM CDT MON JUN 27 2011

ILC017-057-125-137-169-171-270745-
/O.CON.KILX.SV.W.0194.000000T0000Z-110627T0745Z/
MASON IL-MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-FULTON IL-
158 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...
CASS...SCOTT...SCHUYLER...MORGAN AND WESTERN MASON COUNTIES UNTIL 245
AM CDT...

AT 155 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BLANDINSVILLE TO MOUNT STERLING TO PITTSFIELD...MOVING EAST AT
60 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...WINCHESTER...BEARDSTOWN...JACKSONVILLE...VIRGINIA...
  LEWISTOWN...HAVANA...CANTON...NAPLES...LITTLETON...MEREDOSIA...
  BLUFFS...EXETER...ALSEY...CHAPIN...VERMONT...BLUFF SPRINGS...
  ARENZVILLE...BROWNING AND AVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4028 9091 4028 9046 4070 9045 4070 9002
      4063 9000 4060 8990 4044 8992 4013 8989
      4012 8999 4004 9000 3979 9000 3952 8992
      3953 9058 3970 9065 3982 9058 3988 9059
      3998 9052 3997 9059 4010 9071 4011 9092
TIME...MOT...LOC 0658Z 270DEG 53KT 4058 9077 4003 9067
          3960 9068
WIND...HAIL 70MPH 1.00IN

$$

SHIMON
866 
WWUS53 KILX 270713
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
213 AM CDT MON JUN 27 2011

ILC017-057-125-137-169-171-270745-
/O.CON.KILX.SV.W.0194.000000T0000Z-110627T0745Z/
MASON IL-MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-FULTON IL-
213 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...
CASS...SCOTT...SCHUYLER...MORGAN AND WESTERN MASON COUNTIES UNTIL 245
AM CDT...

AT 209 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF GOOD HOPE TO BEARDSTOWN TO WINCHESTER...MOVING
EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...VIRGINIA...LEWISTOWN...HAVANA...CANTON...BROWNING...
  VERMONT...MANCHESTER...ASTORIA...MURRAYVILLE...AVON...WOODSON...
  IPAVA...LITERBERRY...CHANDLERVILLE...BATH...ALEXANDER...FRANKLIN...
  CUBA AND ASHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4028 9091 4028 9046 4070 9045 4070 9002
      4063 9000 4060 8990 4044 8992 4013 8989
      4012 8999 4004 9000 3979 9000 3952 8992
      3953 9058 3970 9065 3982 9058 3988 9059
      3998 9052 3997 9059 4010 9071 4011 9092
TIME...MOT...LOC 0714Z 270DEG 53KT 4063 9060 4003 9038
          3960 9038
WIND...HAIL 70MPH 1.00IN

$$

SHIMON
695 
WWUS53 KILX 270748
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
248 AM CDT MON JUN 27 2011

ILC017-057-125-137-169-171-270757-
/O.EXP.KILX.SV.W.0194.000000T0000Z-110627T0745Z/
MASON IL-MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-FULTON IL-
248 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR FULTON...CASS...SCOTT...
SCHUYLER...MORGAN AND WESTERN MASON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEAST FULTON AND EASTERN MASON COUNTY UNTIL 345 AM.

LAT...LON 4028 9091 4028 9046 4070 9045 4070 9002
      4063 9000 4060 8990 4044 8992 4013 8989
      4012 8999 4004 9000 3979 9000 3952 8992
      3953 9058 3970 9065 3982 9058 3988 9059
      3998 9052 3997 9059 4010 9071 4011 9092
TIME...MOT...LOC 0713Z 270DEG 53KT 4063 9062 4003 9040
          3960 9040

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:41 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 27, 12:41 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1241 AM CDT MON JUN 27 2011

.DISCUSSION...
ISSUED 913 PM CDT SUN JUN 26 2011

TWO BOW ECHOES CURRENTLY PROJECTED TO AFFECT THE CWA TONIGHT. THE
FIRST ONE IS JUST EAST OF THE MISSISSIPPI RIVER AND SHOULD BE
MOVING INTO THE NORTHWEST CWA WITHIN AN HOUR. A LARGER BOW
ECHO...WHICH CURRENTLY EXTENDS FROM CENTRAL IOWA INTO SOUTHEAST
NEBRASKA...IS TIMED TO MOVE INTO THE WESTERN CWA AFTER 06Z. WIND
DAMAGE THREAT WILL BE INCREASING AS THE NIGHT PROGRESSES...WITH
THE WESTERN BOW RACING ALONG AT 60-65 MPH.

FORECAST UPDATES HAVE BEEN TO REFINE THE RAIN TOTALS AND POPS.
OTHER PARTS OF THE FORECAST CURRENTLY STILL LOOK ON TRACK. GRID
UPDATES HAVE BEEN SENT...AND NEW ZONES WILL BE SENT SOON.

GEELHART

&&

.AVIATION...
ISSUED 1240 AM CDT MON JUN 27 2011

COMPLICATED TAF FORECAST WITH TWO SETS OF BOW ECHO THUNDERSTORMS
TO AFFECT THE SITES OVER THE NEXT FEW HOURS. FIRST LINE IS ABOUT
TO COME INTO KDEC/KCMI...WHILE THE SECOND LINE SHOULD BE
APPROACHING KPIA TOWARD 07Z AND KSPI BY 0730Z. HAVE HAD WINDS
GUSTING OVER 40 KNOTS WITH THESE STORMS. SURFACE OBSERVATIONS ALSO
INDICATING SOME VERY MESOSCALE FEATURES CAUSING WIND GUSTS OVER
25 KNOTS BETWEEN KPIA-KMLI. THE STORMS SHOULD LARGELY BE OUT OF
THE TAF SITES BY 10-11Z.

FUTURE REDEVELOPMENT THIS AFTERNOON IS EXPECTED AS A COLD FRONT
APPROACHES FROM THE WEST. HOWEVER...LEFTOVER BOUNDARIES FROM THE
CURRENT STORMS...AS WELL AS CONVECTIVE DEBRIS...MAKE THE TIMING OF
THE REDEVELOPMENT DIFFICULT. AS SUCH...WILL CONTINUE TO MENTION
ONLY VCTS FOR THIS AFTERNOON/EARLY EVENING UNTIL THIS BECOMES MORE
CLEAR. EVENING STORMS SHOULD HAVE EXITED THE AREA BY ABOUT 04Z.

GEELHART

&&

.PREV DISCUSSION...
ISSUED 305 PM CDT SUN JUN 26 2011

SHORT TERM...TONIGHT THROUGH WEDNESDAY...
COMPLEX MULTI-BOUNDARY SURFACE PATTERN IN PLACE OVER THE PLAINS AND
MIDWEST AS NUMEROUS THUNDERSTORM CLUSTERS MODULATE THE WEAK SYNOPTIC
FEATURES. ONE OF THE MORE RELEVANT BOUNDARIES IS A PSEUDO-WARM FRONT
EXTENDING FROM SOUTHERN IL NORTHWESTWARD INTO THE CENTRAL PLAINS.
THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THIS FEATURE...WITH
STRONGER STORMS OVER THE SD/NEB AREA WHERE THE UPPER FLOW IS
STRONGER. MCS DEVELOPMENT IS FORECAST TONIGHT OVER THAT AREA WITH
THE COMPLEX RIDING SOUTHEASTWARD ALONG THE SURFACE BOUNDARY INTO THE
WESTERN HALF OF IL LATE TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS...SO HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS
WHERE FLASH FLOOD GUIDANCE IS ALREADY LOW FROM PREVIOUS STORMS IN
THE PAST 24 HOURS. MORE INFORMATION ON THAT IN THE HYDROLOGY SECTION
BELOW. SINCE THE AFFECTS OF TONIGHT/S STORMS ON THE WEATHER MONDAY
IS UNCLEAR IN THE MORNING...WENT WITH A GENERAL HEALTHY CHANCE POP.
BY AFTERNOON...A COLD FRONT WILL BE APPROACHING WHICH SHOULD BRING
ANOTHER UPSWING IN STORM COVERAGE. WITH THIS IN MIND HAVE PUT LIKELY
POPS OVER THE WEST HALF MONDAY AFTERNOON AND THE EASTERN AREAS
MONDAY EVENING. THE LATEST MODEL SOLUTIONS ARE A LITTLE FASTER WITH
THE TIMING OF THE FRONT...WITH IT CLEARING THE FORECAST AREA LATE
MONDAY NIGHT. HAVE THEREFORE MADE TUESDAY DRY AND A LITTLE COOLER.
THIS WILL BE THE START OF A WELCOME STRETCH OF MAINY DRY WEATHER
WHICH SHOULD LAST THROUGH THE WORKWEEK.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
MODELS HAVE BEEN FAIRLY CONSISTENT WITH THE GENERAL FLOW PATTERN FOR
THE LONG TERM. THIS FEATURES AN UPPER RIDGE OVER THE SOUTHERN HALF
OF THE COUNTRY WITH THE MAIN WESTERLIES ALONG THE NORTHERN
INTERNATIONAL BORDER. THIS WILL BRING MOSTLY DRY CONDITIONS WITH A
WARMING TREND THROUGH THE WORK WEEK. UPPER TROUGH OVER THE WEST
COAST WILL WEAKEN AS IT MOVES NORTHEAST AND TOPS THE RIDGE...
REACHING THE WESTERN GREAT LAKES ON SATURDAY. THIS TIMING WAS ALSO
SEEN ON THE PREVIOUS MODEL RUNS...SO WILL KEEP A SLIGHT CHANCE OF
STORMS GOING FOR SATURDAY. SOME MODEL OUTPUT SUGGESTS THAT THE UPPER
RIDGE MAY SPREAD BACK WESTWARD ON SUNDAY...PLACING IL IN NORTHWEST
FLOW ALOFT. IF THIS OCCURS...THEN THE FRONT MIGHT CONTINUE SOUTHWARD
OUT OF THE AREA SUNDAY. HOWEVER...THE 12Z GFS HOLDS THE RIDGE IN
PLACE A LITTLE LONGER AND TURNS THE SURFACE FRONT STATIONARY OVER
THE AREA ON SUNDAY. SINCE LONG RANGE MODELS TYPICALLY HAVE TROUBLE
RESOLVING SYNOPTIC PATTERN CHANGES THAT FAR IN ADVANCE... WILL KEEP
20 POPS IN FOR SUNDAY AND REEVALUATE AFTER ANOTHER COUPLE OF MODEL
RUNS.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ040-047-
049>051.

&&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN JUN 26 2011

ILZ029-036-037-041-271100-
FULTON-MASON-PEORIA-TAZEWELL-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ040-047-049-050-271100-
CASS-MORGAN-SCHUYLER-SCOTT-
317 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073-
271100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ051-271100-
SANGAMON-
317 PM CDT SUN JUN 26 2011

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

ILZ071-072-271100-
CLAY-RICHLAND-
317 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS
EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE
WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND
DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN
WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING
POSSIBILITIES.

THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD
THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A
COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO
INTO THE OVERNIGHT HOURS.

HJS

In the hours before

Special weather statement, Jun 26, 10:00 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SUN JUN 26 2011

ILZ027-036-041-270400-
FULTON-KNOX-MASON-
1000 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FULTON...KNOX AND NORTHERN MASON
COUNTIES UNTIL 1100 PM CDT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
MONMOUTH TO INDUSTRY...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN FULTON...KNOX AND MASON COUNTIES...INCLUDING THE CITIES OF
AVON...VERMONT...ABINGDON...ASTORIA...IPAVA...KNOXVILLE...LONDON
MILLS...GILSON...CUBA AND FAIRVIEW...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THESE STORMS WITH RAINFALL RATES OF
BETWEEN 1 AND 2 INCHES PER HOUR.

LAT...LON 4114 9000 4063 8999 4062 8996 4044 8994
      4020 9017 4020 9042 4029 9045 4116 9044
TIME...MOT...LOC 0259Z 270DEG 27KT 4085 9054 4035 9054

SMITH
Special weather statement, Jun 26, 10:32 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CDT SUN JUN 26 2011

ILZ041-047-050-270400-
CASS-MASON-MORGAN-
1032 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CASS...NORTHERN MORGAN AND
SOUTHWESTERN MASON COUNTIES UNTIL 1100 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEARDSTOWN...MOVING SOUTHEAST AT 45 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ARENZVILLE...
  VIRGINIA...
  LITERBERRY...

OTHER LOCATIONS AFFECTED INCLUDE...PHILADELPHIA...SINCLAIR AND
PRENTICE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. TORRENTIAL
RAINFALL WAS ALSO OCCURRING WITH THESE THUNDERSTORMS WITH RAINFALL
RATES OF BETWEEN 1 AND 2 INCHES PER HOUR.

LAT...LON 3991 9055 3999 9052 4003 9043 4005 9043
      4015 9029 4016 9026 4015 9022 4017 9020
      4007 9001 3995 9000 3976 9007 3982 9057
TIME...MOT...LOC 0332Z 299DEG 37KT 3998 9041

SMITH
Special weather statement, Jun 26, 10:46 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT SUN JUN 26 2011

ILZ027-029>031-036>038-041-042-270445-
FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
1046 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON...
NORTHEASTERN MASON...NORTHERN LOGAN...PEORIA...SOUTHEASTERN KNOX...
SOUTHERN MARSHALL...SOUTHWESTERN MCLEAN...TAZEWELL AND WESTERN
WOODFORD COUNTIES UNTIL 1145 PM CDT...

AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLIAMSFIELD TO
KILBOURNE...MOVING EAST AT 35 MPH.

WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH TORRENTIAL
RAINFALL. RAINFALL RATES OF BETWEEN 1 TO 2 INCHES WILL BE LIKELY WITH
THESE THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
  ELMWOOD...
  TRIVOLI...
  LAURA...
  BRIMFIELD...
  GLASFORD...
  EASTON...

OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...DUNFERMLINE...LITTLE
AMERICA...CHATAUQUA PARK...LIVERPOOL AND POPLAR CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4092 8928 4016 8925 4017 9005 4093 9006
TIME...MOT...LOC 0345Z 270DEG 30KT 4092 9002 4017 8999

SMITH
Local storm report, Jun 26, 11:16 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
06/26/2011  M61 MPH          PEORIA             IL   ASOS

&&

25
Local storm report, Jun 26, 11:41 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     HAIL             ARMINGTON               40.34N 89.31W
06/26/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL FELL FOR 5 MINUTES

&&

25
Local storm report, Jun 27, 12:12 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             1 S LATHAM              39.95N 89.16W
06/27/2011  M1.75 INCH       LOGAN              IL   EMERGENCY MNGR

1205 AM     TSTM WND GST     1 S LATHAM              39.95N 89.16W
06/27/2011  E60 MPH          LOGAN              IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM CDTSevere Thunderstorm WarningILXSchuyler52 min
Jun 26, 10:00 PM CDTSpecial Weather StatementILXFulton, Knox60 min
Jun 26, 10:11 PM CDTFlash Flood WarningILXFulton, Schuyler12 hr
Jun 26, 10:15 PM CDTSevere Thunderstorm WarningILXSchuyler30 min
Jun 26, 10:32 PM CDTSpecial Weather StatementILXCass28 min
Jun 26, 10:46 PM CDTSpecial Weather StatementILXMason, Peoria, Tazewell59 min
Jun 26, 11:11 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Peoria, Tazewell, Woodford64 min
Jun 26, 11:21 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon54 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford57 min
Jun 27, 12:09 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Moultrie, Piatt66 min
Jun 27, 12:25 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Macon, Vermilion65 min
Jun 27, 1:48 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar57 min
Jun 27, 2:10 AM CDTSevere Thunderstorm WarningILXColes, Edgar47 min
Jun 27, 2:15 AM CDTFlash Flood WarningILXCass, Mason, Morgan, Scott5 hr
Jun 27, 2:29 AM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar5 hr
Jun 27, 2:35 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Mason, Menard, Sangamon, Tazewell55 min
Jun 27, 2:37 AM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 27, 2:44 AM CDTSpecial Weather StatementILXClark61 min
Jun 27, 2:46 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell59 min
Jun 27, 2:49 AM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 27, 3:16 AM CDTFlash Flood WarningILXFulton, Logan, Mason, Menard, Sangamon, Tazewell6 hr
Jun 27, 3:29 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more57 min
Jun 27, 3:31 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford59 min
Jun 27, 4:24 AM CDTFlash Flood WarningILXColes, Douglas, Moultrie, Piatt6 hr
Jun 27, 4:47 AM CDTSpecial Weather StatementILXClark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more58 min
Jun 27, 4:48 AM CDTAreal Flood AdvisoryILXCumberland, Effingham, Jasper, Shelby6 hr
Jun 27, 9:35 AM CDTRiver Flood WarningILXCass, Mason24 hr
Jun 27, 10:04 AM CDTAreal Flood AdvisoryILXSchuyler50 min
Jun 27, 10:50 AM CDTAreal Flood WarningILXSchuyler8 hr
Jun 27, 2:40 PM CDTRiver Flood WarningILXFulton, Knox6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.